# SDR SWAA2025120834090

- Difficulty date: November 11, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT ACB BAFFLE BS 747 - 767, APPOX RBL 21, WL 155.  CORROSION ON BAFFLE FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.  REMOVED, & REPLACED THE BAFFLE IAW SRM 51-40-05-0G-0, SRM 51-40-02-0G-0, AND DWG 146A7502 REV -.
